# SDR ASAA2023100145404

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 982 hours, 292 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL AMBER LIGHT ILLUMINATES WHEN RECALL PUSHED. GROUNDED - YES. REF IFIM 22-11-00-810-C61 AND FLEET TEAM DIGEST 737MAX-FTD-22-21002. ACCOMPLISHED DFCS BITE. NO CURRENT FAULTS. FCC-B SHOWS LAST LEG MSG: 22-11186. ACCOMPLISHED LRU TEST PER IFIM 22-11-00-810-C61. OPS TESTS NORMAL. ALL REQUIRED TESTS PASS. HAD PAST-FLIGHT BRIEFING WITH CAPTAIN AND VERIFIED THAT "SPEED TRIM FAIL" LIGHT ILLUMINATED AT TOP OF DESCENT DURING ACCOMPLISHMENT OF CHECKLIST. BOEING IS AWARE OF THE ISSUE. FTD STATES THAT THE MUISANCE CONDITION WILL BE MITIGATED WHEN FCC SOFTWARE IS UPDATED TO P13.0 SOFTWARE.
